A survey of sufficient descent conjugate gradient methods for unconstrained optimization A survey of sufficient descent conjugate gradient methods for unconstrained optimization (FIFTIETH ANNIVERSARY ISSUE)

この論文にアクセスする

この論文をさがす

収録刊行物

  • SUT journal of Mathematics

    SUT journal of Mathematics 50(2), 167-203, 2014

    Tokyo University of Science

各種コード

  • NII論文ID(NAID)
    120006397888
  • NII書誌ID(NCID)
    AA1075431X
  • 本文言語コード
    ENG
  • 資料種別
    departmental bulletin paper
  • 雑誌種別
    大学紀要
  • ISSN
    0916-5746
  • NDL 記事登録ID
    028765636
  • NDL 請求記号
    Z53-T381
  • データ提供元
    NDL  IR 
ページトップへ